Doctor insights on:
Medicine For Beta Blocker Overdose
Beta blockers basically block specific receptors in your body from responding to adrenaline. The most common effects of taking too much beta blocker is a slow heart rate but it people with other heart disease can also cause heart failure. In people with asthma or COPD, difficulty breathing can occur. Other issues include low blood sugar, high potassium and in extreme ...Read more
Low heart rate...: Beta-blockers are used in the treatment of high blood pressure and some forms of tachyarrythmias (ie high heart rate rhythmn problems). An overdose of these medicines typically results in low heart rate and low blood pressure, which may be life-threatening, depending on the drug and dosage ingested. It is necessary to be evaluated in the er and possibly admitted for continued cardiac monitoring. ...Read moreSee 1 more doctor answer
Many symptoms: Beta blockers basically block specific receptors in your body from responding to adrenaline. The most common effects of taking too much beta blocker is a slow heart rate but it people with other heart disease can also cause heart failure. In people with asthma or COPD, difficulty breathing can occur. Other issues include low blood sugar, high potassium and in extreme cases coma or seizures. ...Read more
Can be, not usually: Beta blockers can slow the heart, decrease blood pressure, cause abnormal heart rhythms (even fatal ones), cause bronchospasm (asthma/wheezing), heart failure, mental status changes, rash, allergic reactions. May require aggressive medical rx, especially if taken with other meds. ...Read more
Answer: If severe or symptomatic, intravenous pressers (drugs that mimic adrenaline) and/or temporary pacing is needed. This is not to be tried at home kids! if not severe and patient young/healthy, might only need close monitoring and IV fluids in icu. I hope this person is in a hospital! ...Read more
Combination: If ingested within 2 hours of receiving treatment, activated charcoal will be given. Otherwise, the physician will use Atropine if patient is bradycardic and glucagon to enhance contractility. If refractory to the aforementioned drugs, then calcium and Insulin with dextrose can be administered. ...Read moreSee 1 more doctor answer
Go to Hospital: Determine the exact medication & if intentional ( suicide attempt ). Standard treatment of serious irregular or slow heart rate is performed & seizures are treated as usual. Hospitalization, observation & treatment are necessary until beta blocker effect has resolved. Do not "wait it out" at home. ...Read more
Possibly: It can be dangerous and deadly, but if managed and monitored properly, there should be no long term issues. ...Read more
My Dr put me on a new beta blocker and I keep getting noses bleeding every day can medicine cause it?
Possible but ...: Somewhat unlikely. The newer beta-blockers (eg, Bystolic) have had reports of nose bleeds associated with them (although extremely rarely). I'd talk to your doctor about what else might be causing this. Common causes of epistaxis are: some intranasal sprays, nasal/mucosal inflammation, rhinosinusitis, chemical exposure, or even allergens). Hope that helps! ...Read more
Is bisoperal fumerate a beta blocker? What, in your opinion, is the best rate control drug for AF?
BBlocker: Drugs that prolong AV nodal refractoriness include ?-adrenergic receptor blockers, nondihydropyridine calcium channel blockers, and digitalis glycosides. In an analysis of the AFFIRM study, ?-blockers were more successful than calcium channel blockers in achieving rate control - 70% versus 54%, respectively. Check this Article http://circ.ahajournals.org/content/124/24/2746.full ...Read more
Been taking beta blocker for 2 months and it worked but now my hr is a little faster. Am i just used to the medicine now? Or is this concerning?
Heart rate: Whether or not a heart rate is concerning depends on the clinical context - is there associated shortness of breath? Chest pain? Palpitations? Is it lasting all day or coming and going? How high does it go? The elevated heart rate may not have anything to do with the beta blocker not working - lots of things cause high heart rate like caffeine, anxiety, infection to name a few. ...Read more
Night: Once a day bb is best taken at night. ...Read more
I overdosed on levothyroxcin when my numbers get back up will i be able to stop using the beta blocker?
Hi I suffer from anxiety and was prescribed 3.125 mg of coreg (carvedilol) a beta blocker. Is this drug safe?
- Talk to a doctor live online for free
- Beta blocker overdose fatal
- Beta blocker overdose
- Antidote for beta blocker overdose
- Ask a doctor a question free online
- Beta blocker overdose drugs
- Cause of beta blocker overdose
- Antidote for beta blocker overdose
- Beta blocker overdose medication
- Beta blocker overdose treatment